| Model Number |
VTICMO 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens was repositioned.Lens was exchanged with a different diopter lens and problem was resolved.Cause of event was reported as unknown.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned dry in microcentrifuge vial.Visual inspection found haptic broken and fibre on lens surface.Dimensional inspection found the lens to be within specifications.Claim #: (b)(4).